# SDR CALA2012071200448

- Difficulty date: July 12, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 46,626 hours, 15,718 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STABILIZER LOWER INNER SPAR SKIN CRACKED AT STA 147.90 8.5" AFT OF FWD SPAR.  REPAIR MADE AT STA 147.90 IAW SRM 55-10-01, REPAIR 11 INITIAL ALSO NOTE THAT AFTER INITIAL INSP AT 56,000 FLT CYC, REPEAT INSPECTION TO BE ACCOMPLISHED AT 56,000 FLT CYC AFTER REPAIR INSP AT EVERY 9,000 FLT CYC ARE REQUIRED IAW TABLE 204.   REINSPECT CATAGORY "B" REPAIR STA 147.90, 8.5 AFT FWD SPAR WITHIN 56,000 FLIGHT CYCLES AFTER REPAIR INSTALLATION DV & LFEC & WITHIN EVERY 9,000 FLIGHT CYCLES THEREAFTER (NDT PART 6) IAW SRM 55-10-01, REPAIR 11, TABLE 204, PG 216, DIP CTL 16511.
